# SDR DHLA2008745562

- Difficulty date: September 6, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 1130 LBL25 STABILIZER STRAP WITH CORROSION.  REPLACED FUSELAGE STABILIZER STRAP SECTION FROM BS 1090 TO BS 1130 LBL 25 DUE TO CORROSION IAW B727SRB 51-10-1 PARA 7.
